		BMU SUPERMOTO ROUND 2 + CNIR SM FINAL ROMANIAN SUPERMOTO OPEN CHAMPIONSHIP (JITSU Zărnești) Preimer RACEWAY 14-15 AUGUST 2021
PREJMER-RACEWAY		VERSIUNEA 1
14/08/2021	CLASS	SÂMBĂTĂ / SATURDAY
08:30 - 10:00	ALL / TOATE CLASELE	TECH. CONTROL / SECRETARIAT ȘI REVIZIE TEHNICĂ
10:10	ALL / TOATE CLASELE	BRIEFING - STARTING GRID / GRILA DE START
10:30 - 10:45	SM JUNIOR SM65 & SM85 SM JUNIOR SM65 & SM85	FREE PRACTICE 1 - ANTRENAMENT LIBER 1 15 MIN
10:50 - 11:10	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	FREE PRACTICE 1 - ANTRENAMENT LIBER 1 20 MIN
12:00 - 12:15	SM JUNIOR SM65 & SM85 SM JUNIOR SM65 & SM85	FREE PRACTICE 2 - ANTRENAMENT LIBER 2 15 MIN
12:20 - 12:40	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	FREE PRACTICE 2 - ANTRENAMENT LIBER 2 20 MIN
13:30 - 13:45	SM JUNIOR SM65 & SM85 SM JUNIOR SM65 & SM85	QUALIFYING PRACTICE - ANTRENAMENT OFICIAL 15 MIN
13:50 - 14:10	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	QUALIFYING PRACTICE - ANTRENAMENT OFICIAL 20 MIN
15/08/2021		DUMINICĂ / SUNDAY
08:00 - 08:30	ALL / TOATE CLASELE	TECH. CONTROL / SECRETARIAT ȘI REVIZIE TEHNICĂ
08:40 - 08:55	SM JUNIOR SM65 & SM85	
09:00 - 09:20	SM JUNIOR SM65 & SM85 S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	15 MIN WARM-UP / ÎNCĂLZIRE 20 MIN
09:30 - 09:50	ALL / TOATE CLASELE	OPENING CEREMONY / CEREMONIE DESCHIDERE
10:10 10:15	SM JUNIOR SM65 & SM85 SM JUNIOR SM65 & SM85	CLOSING WAITING ZONE / ÎNCHIDERE ZONĂ START RIDERS ON GRID / START OF 1 WARM-UP LAP
10:20	SM JUNIOR SM65 & SM85	RACE 1 - 10 LAPS / 10 TURE
10:40 10:45	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	CLOSING WAITING ZONE / ÎNCHIDERE ZONĂ START RIDERS ON GRID / START OF 2 WARM-UP LAPS
10:50	S3, S OPEN, VET, HOBBY	RACE 1 - 15 LAPS / 15 TURE
11:40	SM JUNIOR SM65 & SM85	CLOSING WAITING ZONE / ÎNCHIDERE ZONĂ START
11:45 11:50	SM JUNIOR SM65 & SM85 SM JUNIOR SM65 & SM85	RIDERS ON GRID / START OF 1 WARM-UP LAP RACE 2 - 10 LAPS / 10 TURE
12:10	S3, S OPEN, VET, HOBBY	CLOSING WAITING ZONE / ÎNCHIDERE ZONĂ START
12:10 12:15 12:20	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	CLOSING WAITING ZONE / ÎNCHIDERE ZONĂ START RIDERS ON GRID / START OF 2 WARM-UP LAPS RACE 2 - 15 LAPS / 15 TURE
12:15	S3, S OPEN, VET, HOBBY	RIDERS ON GRID / START OF 2 WARM-UP LAPS
12:15 12:20	S3, S OPEN, VET, HOBBY S3, S OPEN, VET, HOBBY	RIDERS ON GRID / START OF 2 WARM-UP LAPS RACE 2 - 15 LAPS / 15 TURE



SUPPLEMENTARY REGULATIONS

BMU European SuperMoto Championship 2021

Rounds 2

14-15.08.2021

Venue: City of PREJMER (BRASOV COUNTY, ROMANIA)

1. ORGANIZERS FRM

2. CLASSES

SM65 SM85 S3 OPEN

3. ACCESS

See attached map

Nearest city: Brasov, at 20.0 km. from the circuit, GPS coordinates of the circuit: 45.74674272963346, 25.7704533306882

4. CIRCUIT INFORMATION

Name: Prejmer Raceway Rpomania length: 1250m ./asphalt: 1000m offroad: 250m width: . /asphalt: 9m offroad: 6m

Homologation FRM

5. NEAREST HOSPITAL

Name: Municipal Hospital of Brasov Approximate distance from venue: 25.0 Km



6. OFFICIALS

BMU Steward:	Cristi Muresan
Race Director:	TBA
Clerk of the Course:	Sabin Olariu
Chief Technical Steward:	Alexandru Nichitean
Administrative control:	Glesnea Larisa
Paddock Official:	TBA
Timekeeper:	Prejmer Raceway
CMO:	Gheorghe Marian
Chief Flagmrashal:	TBA

7. MEETINGS OF THE RACE DIRECTION

Saturday14:30Sunday13:30Venue: Race Direction Office

8. ADMINISTRATIVE AND TECHNICAL CONTROL

Saturday 08:30 – 10:00 Sunday 08:00 – 08:30

9. INSURANCE, ENTRIES AND STARTING PERMISSIONS

All riders must be authorized by their national federation (FMN) in order to participate in the event(s) via starting permission plus license confirmation (to be presented at the administrative control). All entries must be sent minimum 2 days before the beginning of the Administrative control. All riders will be required to sign additional documents at the Administrative control. Riders under the age of 18 (minors) must be accompanied by a legal representative (parent or guardian) at the technical and Administrative control.

By singing and stamping the Starting permission for a rider, their FMN declares that the rider in question:

- has a valid insurance for motorcycling sports according to FIM Europe requirements,
- has no bans or prohibitions that prevent them to participate in the event,
- is physically and mentally fit to participate in the event,
- has the sporting skills of the required level in order to participate in the event without endangering him or other participants during the event

The organizers disclaim all responsibility for damage to a motorcycle, its accessories and components arising out of an accident, fire or other cases.

The organizers have contracted a third party insurance according the BMU regulations for the days of the event (Friday, Saturday and Sunday) for the amount of 20 000 euro.

All Starting permissions must be sent to Email: <u>larisa@frm.ro</u> +40721 218 212



10. ENTRY FEE

50 euro per rider for S3 and OPEN, 30 euro per rider for SM65 and SM85

11. FREE PRACTICES, TIME PRACTICES AND RACES

Free practices, Timed Practices and Races will be run according to the timetable enclosed.

In the days before the race you can use the circuit for practice after contacting the circuit owner on the phone +40 740 392 659

12. RENUNCIATION OF ANY RECOURSE AGAINST SPORTING AUTHORITIES

Riders renounce all rights of appeal against the organizer, his representatives or agents by arbitration or before a tribunal or any other manner not foreseen by the BMU Regulations or the FIM Europe Sporting Code where applicable, for any damages for which they could be liable in consequence of all acts or omissions on the part of the organizer, his officials, representatives or agents in the application of these regulations or contributed to or arising out of their actions.

SPECIFIC AND ADDITIONAL REGULATIONS FOR THE EVENT:

Place and date:

Bucharest 24.07.2021

Sabin Olariu

Enclosed:

Map of the circuit Access Map Timetable



CIRCUIT LAYOUT / CIRCUIT FACILITIES



ACCESS MAPS



